# SDR DL73K000794

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 45,886 hours, 36,893 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654683018
- Condition: Corroded
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LUG BORE OF THE RT MLG SIDE STRUT SUPPORT FITTING AT FS 685 WAS FOUND CORRODED.  THE CORROSION WAS REMOVED BY OVERSIZING THE BORE HOLE.  A STEEL BUSHING WAS INSTALLED TO RESTORE THE BORE DIA TO THE BLUEPRINT DIAMETER.  THE      REPAIR WAS ACCOMPLISHED PER ER/A 377083-14, REV A.
